# SDR P5CA0601483

- Difficulty date: May 18, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,946 hours, 12,345 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Panel
- Part number: 69B4601110
- Part serial: D00057
- Condition: Failed
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE WOULD NOT START DUE TO NO IGNITION, FUEL FLOW NORMAL.  TROUBLESHOT AND FOUND THE NR 3 AND NR 4 IGNITION PANEL AT FAULT.  REMOVED AND REPLACED IGNITION PANEL PER AMM 74-11-00.  ALL OPS NORMAL.
